# SDR AALA202303226174

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 18,708 hours, 7,840 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR HOLDER ON R1 DOOR LOOSE. CLEANED AND ADJUSTED GIRT BAR RETAINING CLIPS PER AMM 25-66-01.
